# SDR QXEA200500482

- Difficulty date: March 5, 2005
- Submitted: March 30, 2005
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 7,771 hours, 5,750 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FUSELAGE INTERIOR STRINGER AT FS 280 TO FS 333 STRINGER 25R HAS SEVERAL SPOTS OF CORROSION ALONG RIVET ROW.  REPAIRED IAW CRJ700 SRM 53-21-03-101-002-AA1, SRM 51-42-06-001-001-A01, AND SRM 51-42-21-001-001-A01.
